# SDR USAA2012100100004

- Difficulty date: August 8, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545875LL70
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - EXFOLIATION CORROSION ON CHORD BETWEEN BS 251.6 TO BS 364, S17R.  REPLACED CHORD BETWEEN BS 251.6 TO BS 364, S17R IAW B737-400 SRM 51-40-02-0G, FIGURE 12, AND 51-10-02-0G, FIGURE 1.
